TU Darmstadt / ULB / TUbiblio

Regular flip equivalence of surface triangulations

King, Simon (2003):
Regular flip equivalence of surface triangulations.
127, In: Topology and its applications, pp. 169-173, [Article]

Item Type: Article
Erschienen: 2003
Creators: King, Simon
Title: Regular flip equivalence of surface triangulations
Language: English
Journal or Publication Title: Topology and its applications
Volume: 127
Divisions: 04 Department of Mathematics
Date Deposited: 19 Nov 2008 16:29
Additional Information:

Elektronische Ressource

License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item